# SDR DALA1246520914

- Difficulty date: July 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Cover
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HEATER BLANKET COVER NR 1307C CORRODED AND HARDWARE HAS HEAVY RUST OFF A/C.  LT WING BLANKET REPLACED.
